Alert archive / Nebraska / Wind Chill Advisories in 2014

Wind Chill Advisory 2, NWS Cheyenne, WY

January 6, 20148 counties in Nebraska

NWS Cheyenne, WY issued this wind chill advisory at Jan 6, 2014, 4:27 AM MST for 8 counties in Nebraska. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 4:27 AM MST (11:27 UTC)
Expired
Jan 6, 2014, 9:37 AM MST
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WWUS45 KCYS 061127
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
427 AM MST MON JAN 6 2014

...VERY COLD WIND CHILLS TO CONTINUE THIS MORNING...

.TEMPERATURES HAVE GENERALLY BEEN ON THE RISE OVERNIGHT...WITH
WIND CHILLS RISING AS WELL. MANY AREAS ARE STILL EXPERIENCING WIND
CHILLS OF MINUS 15 TO MINUS 30 DEGREES THO...AND CONDITIONS WILL
CONTINUE TO BE VERY COLD UNTIL AFTER SUNRISE.

NEZ002-003-019>021-054-055-095-096-061700-
/O.CAN.KCYS.WC.W.0001.000000T0000Z-140106T1700Z/
/O.NEW.KCYS.WC.Y.0002.140106T1127Z-140106T1700Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
427 AM MST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MST THIS MORNING...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM MST THIS MORNING. THE
WIND CHILL WARNING HAS BEEN CANCELLED. 

* WIND CHILL VALUES...15 TO 30 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

WYZ101-102-104>110-115>119-061230-
/O.CAN.KCYS.WC.W.0001.000000T0000Z-140106T1700Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
427 AM MST MON JAN 6 2014

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL WARNING. 

INCREASING TEMPERATURES OVERNIGHT HAVE ALLOWED WIND CHILLS TO RISE
ABOVE MINUS 30 DEGREES. THEREFORE...WILL CANCEL THE WARNING.
HOWEVER...WIND CHILLS WILL CONTINUE TO BE VERY COLD THROUGH THE
MORNING...WITH MANY LOCATIONS EXPECTED TO SEE READINGS OF MINUS 15
TO MINUS 25 DEGREES.

$$

RJM
1 follow-up statement
477 
WWUS45 KCYS 061637
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
937 AM MST MON JAN 6 2014

...WINDCHILL ADVISORY TO EXPIRE AT 10 AM...

NEZ002-003-019>021-054-055-095-096-061745-
/O.CAN.KCYS.WC.Y.0002.000000T0000Z-140106T1700Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
937 AM MST MON JAN 6 2014

...WIND CHILL ADVISORY TO EXPIRE AT 10 AM...

THE NATIONAL WEATHER SERVICE IN CHEYENNE WILL ALLOW THE WIND CHILL
ADVISORY TO EXPIRE AT 10 AM. TEMPERATURES ARE SLOWLY CLIMBING AND
CRITICAL WIND CHILL TEMPERATURES ARE NO LONGER EXPECTED THROUGH
THE REST OF THE DAY.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 11:09 PM MST, 5 hours 18 minutes earlier.

Area forecast discussion, Jan 5, 11:09 PM MST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1109 PM MST SUN JAN 5 2014

.UPDATE...
ISSUED AT 941 PM MST SUN JAN 5 2014

VERY INTERESTING WATCHING TEMPERATURES BOUNCE AROUND THIS EVENING.
ACTUAL AIR TEMPERATURES IN LARAMIE AND CHEYENNE HAVE WARMED 5 TO
10 DEGREES AFTER BOTTOMING OUT AROUND 7 PM MST. CHEYENNE IS
CURRENTLY 2 ABOVE AFTER HITTING 10 BELOW ZERO. ELSEWHERE
TEMPERATURES CONTINUE TO DROP...SUCH AS AROUND RAWLINS WHERE THE
TEMPERATURES HIT -15 LAST HOUR AND INTO THE NEBRASKA PANHANDLE
WHERE TEMPERATURES ARE MOSTLY -5 TO -10 DEGREES. WIND CHILLS OVER
MOST OF THE FORECAST AREA ARE IN THE -20 TO -35 RANGE. THIS WILL
GENERALLY BE THE CASE THROUGH THE NIGHT. WIND CHILLS PROBABLY WILL
NOT HIT WARNING CRITERIA ANYMORE TONIGHT FOR LOCATIONS JUST LEE OF
THE LARAMIE RANGE DUE TO DOWN SLOPING WARMER AIR TEMPERATURES...BUT
20 MPH SUSTAINED WINDS WILL KEEP THOSE WIND CHILLS RIGHT AROUND
-20...SO FOR NOW WILL KEEP THE WARNING GOING.

UPDATE ISSUED AT 649 PM MST SUN JAN 5 2014

SKIES HAVE CLEAR OUT EARLY THIS EVENING WHICH HAVE LET
TEMPERATURES DROP FASTER AND FURTHER THAN ORIGINALLY EXPECTED.
PLACES ALONG AND EAST OF THE LARAMIE RANGE SHOULD BE APPROACHING
THEIR COLDEST TEMPERATURES OF THE NIGHT BEFORE STARTING TO RISE AS
WARM ADVECTION AND WESTERLY DOWNSLOPE WINDS KICK IN.
UNFORTUNATELY...WITH THE SLOWLY WARMING TEMPERATURES WILL COME
SLIGHTLY STRONGER WINDS WHICH WILL KEEP WIND CHILL VALUES RUNNING
NEAR MINUS 30. THEREFORE EXPANDED THE WIND CHILD WARNING TO MOST
OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. ALREADY
SEEING -25 TO -30 WIND CHILLS IN THE EXPANDED WARNING
AREA...PROBABLY WONT GO MUCH LOWER BUT CLOSE ENOUGH FOR A WARNING.
WITHIN THE ORIGINAL WARNING AREA...ALREADY SEEING WIND CHILLS -30
TO -40. FORECAST GRIDS HAVE BEEN UPDATED AND OTHER PRODUCTS WILL
BE UPDATED SHORTLY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 240 PM MST SUN JAN 5 2014

LIGHT SNOW/FLURRIES TAPERING OFF THIS AFTERNOON WITH CLEARING
SKIES PROGRESSING SOUTH ACROSS THE CWA. A VERY COLD NIGHT SETTING
UP WITH BREEZES CREATING BITTERLY COLD WIND CHILLS IN SOME AREAS
TONIGHT INTO MONDAY MORNING. CURRENT WIND CHILL HILITES LOOK TO
BE IN GOOD SHAPE AND WILL NOT MAKE ANY CHANGES.

COLD AIR MASS WILL BEGIN TO SHIFT OUT OF THE CWA DURING THE DAY
MONDAY AS THE SURFACE HIGH DROPS SOUTH OVER THE SOUTHERN PLAINS BY
THE END OF THE DAY. LEE TROFFING WILL SET UP ALLOWING FOR SFC
WINDS TO TURN DOWNSLOPE. AREAS JUST EAST OF THE MTNS MAY SEE
EVENING MINS MONDAY WITH TEMPERATURES MORE STEADY THROUGH THE
NIGHT. LOW LEVEL GRADIENT STEEPENS FOR A SHORT TIME LATER MONDAY
NIGHT AND COULD SEE WINDS GET CLOSE TO HIGH WIND LEVELS IN WIND
PRONE AREAS.

WARMER CONDITIONS MONDAY THROUGH TUESDAY AS HEIGHTS RISE AND
DOWNSLOPE FLOW CONTINUES. MAINLY DRY BUT A FEW SNOW SHOWERS MAY
REACH THE HIGHER MTNS BY LATE TUESDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 240 PM MST SUN JAN 5 2014

SHORTWAVE TROUGH MOVES THROUGH THE AREA WEDNESDAY MORNING WITH
WINDS SHIFTING WESTERLY AND SNOW DECREASING ACROSS THE WESTERN
MOUNTAINS. LOOKS LIKE A SMALL RESPITE IN WINDS AS GFS 700MB WINDS
EASE DOWN TO 20KTS DURING THE DAY WEDNESDAY.

WINDS BEGIN TO INCREASE ONCE AGAIN THURSDAY AFTERNOON AS ANOTHER
LOW PRESSURE SYSTEM TRACKS ACROSS MONTANA DURING THE DAY. 700MB
WINDS ON THE GFS INCREASE TO 45KTS WITH GRAIG TO CASPER 700MB
HEIGHT GRADIENTS INCREASING TO 50 TO 55 MTRS. CERTAINLY DOES NOT
LOOK LIKE A WIDESPREAD WIND EVENT...PROBABLY ONLY THE WIND PRONE
AREAS WOULD EVEN BE CLOSE TO WARNING CRITERIA. THURSDAY NIGHT INTO
FRIDAY.

ANOTHER SHORTWAVE TRACKS THROUGH THE CWFA FRIDAY. COULD BE A
FAIRLY WIDESPREAD...LIGHT QPF EVENT. FOR NOW...KEPT POPS CONFINED
TO THE MOUNTAINS OUT WEST. MAY NEED TO EXPAND COVERAGE IF THE
MODELS CONTINUE TO FORECAST THIS WIDESPREAD PRECIP COVERAGE.
REASON I DID NOT INCLUDE MUCH IN THE WAY OF POPS WAS THAT THE
LATEST ECMWF HAS MOST AREAS DRY WHILE THE GFS PAINTS WIDESPREAD
PRECIP.

POSSIBLY A MORE WIDESPREAD WINTER EVENT WOULD BE SUNDAY AS THE
ECMWF DRAGS A COLD FRONT THROUGH THE AREA FROM NORTH TO SOUTH.
GFS HAS US DRY...SO WE WILL NEED TO WATCH THIS AS THE EVENT DRAWS
CLOSER AND MODELS CONVERGE ON A SOLUTION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 1059 PM MST SUN JAN 5 2014

IFR THROUGH THE TAF PERIOD. MAIN CONCERN WILL BE THE WINDS ACROSS
WIND PRONE AREAS IN SOUTHEAST WYOMING. WESTERLY WINDS WITH GUSTS
OF 50 MPH ARE EXPECTED AFTER SUNRISE MONDAY MORNING THROUGH SUNSET
MONDAY EVENING.

&&

.FIRE WEATHER...
ISSUED AT 240 PM MST SUN JAN 5 2014

NO CONCERNS SEEN PRETTY MUCH FOR THE UPCOMING WEEK.  NON-CRITICAL
CONDITIONS EXPECTED OVERALL WITH JUST SOME PERIODS OF GUSTY WINDS
AROUND THE MOUNTAINS AT TIMES. MAINLY DRY OTHERWISE WITH SOME MTN
SNOW SHOWERS AT TIMES AS WELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL WARNING UNTIL 10 AM MST MONDAY FOR WYZ101-102-104>110-
     115>119.

NE...WIND CHILL WARNING UNTIL 10 AM MST MONDAY FOR NEZ002-003-019>021-
     054-055-095-096.

&&

UPDATE...LIEBL
SHORT TERM...RE
LONG TERM...CLAYCOMB
AVIATION...LIEBL
FIRE WEATHER...RE
Hazardous weather outlook, Jan 6, 2:47 AM MST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
247 AM MST MON JAN 6 2014

WYZ101>119-071000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
247 AM MST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ARCTIC AIR WILL BE IN PLACE ACROSS SOUTHEAST WYOMING TONIGHT.
THIS VERY COLD AIR WILL COMBINE WITH BREEZY WEST TO NORTHWEST
WINDS...RESULTING IN DANGEROUS WIND CHILLS. A WIND CHILL WARNING IS
IN EFFECT FOR WIND CHILLS BELOW MINUS 30 DEGREES.

STRONG SOUTHWEST WINDS GUSTING UP TO 60 MPH WILL OCCUR TONIGHT IN
THE WIND PRONE AREAS OF SOUTHEAST WYOMING NEAR ARLINGTON. GUSTS UP
TO 55 MPH WILL OCCUR IN THE SOUTHERN LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BITTER COLD WIND CHILLS WILL CONTINUE INTO MONDAY MORNING AS THE
ARCTIC AIRMASS GRADUALLY DRIFTS EAST OF WYOMING. STRONG GUSTY
WINDS ARE POSSIBLE ACROSS THE WIND PRONE AREAS ON MONDAY...AND
AGAIN ON TUESDAY AND THURSDAY MORNINGS AS TEMPERATURES SLOWLY
MODERATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-071000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
247 AM MST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

ARCTIC AIR WILL BE IN PLACE ACROSS THE NEBRASKA PANHANDLE TONIGHT.
THIS VERY COLD AIR WILL COMBINE WITH BREEZY WEST TO NORTHWEST
WINDS...RESULTING IN DANGEROUS WIND CHILLS. A WIND CHILL WARNING IS
IN EFFECT FOR WIND CHILLS BELOW MINUS 30 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BITTER COLD WIND CHILLS WILL CONTINUE INTO MONDAY MORNING AS THE
ARCTIC AIRMASS GRADUALLY EXITS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jan 6, 2:27 AM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
227 AM MST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     NON-TSTM WND GST 1 NNW ARLINGTON         41.60N 106.22W
01/06/2014  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI
Local storm report, Jan 6, 2:52 AM MST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
252 AM MST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     NON-TSTM WND GST 1 NNW ARLINGTON         41.60N 106.22W
01/06/2014  M59 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI
Special weather statement, Jan 6, 2:55 AM MST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 AM MST MON JAN 6 2014

WYZ116-061200-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
255 AM MST MON JAN 6 2014

...STRONG WESTERLY WINDS IN THE SOUTHERN LARAMIE RANGE TONIGHT...

WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL OCCUR
TONIGHT IN THE SOUTHERN LARAMIE RANGE. THIS INCLUDES THE HIGHWAY
287 NEAR PUMPKIN VINE AND INTERSTATE 80 NEAR VEDAUWOO AND BUFORD.
THOSE TRAVELING THROUGH THIS AREA SHOULD BE PREPARED FOR SUDDEN
STRONG WIND GUSTS THAT MAY CAUSE LOSS OF VEHICLE CONTROL. LIGHT
WEIGHT AND HIGH PROFILE VEHICLES ARE PARTICULARLY AT RISK. AS A
RESULT...THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT
TRAILER TRAFFIC THROUGH THESE AREAS DUE TO WIND SPEEDS ABOVE 50
MPH.

THESE WINDS WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING OF
SNOW...REDUCING VISIBILITY DOWN TO ONE HALF MILE AT TIMES AND
CREATING SLICK ROAD CONDITIONS. REDUCE SPEEDS THROUGH THIS AREA
AND LEAVE PLENTY OF SPACE BETWEEN YOU AND THE VEHICLE AHEAD OF
YOU.

RJM
Local storm report, Jan 6, 3:16 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 AM MST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND GST 2 E ARLINGTON           41.59N 106.17W
01/06/2014  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI
Local storm report, Jan 6, 3:32 AM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 AM MST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     NON-TSTM WND GST 1 NNW ARLINGTON         41.60N 106.22W
01/06/2014  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI
Local storm report, Jan 6, 4:27 AM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 AM MST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     NON-TSTM WND GST 3 NE PUMPKIN VINE       41.08N 105.42W
01/06/2014  M61.00 MPH       ALBANY             WY   MESONET

0401 AM     NON-TSTM WND GST 1 NNW ARLINGTON         41.60N 106.22W
01/06/2014  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI

Nearby

Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.